# SDR CALA2021031900334

- Difficulty date: March 17, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 59,434 hours, 26,105 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: D5347715321200
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO THRESHOLD PLATE HAS CORROSION- A3NB-53-4-6179 PER HAEC O LCQ NR 9290247/422247.   REMOVED AND REPLACED AFT CARGO THRESHOLD PLATE IAW A319 SRM 51-7 2-11-911-001.
